# SDR TWAA0011002

- Difficulty date: July 10, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Aircraft time: 63,144 hours, 15,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT WING THE NUMBER 1 FLAP BOTTOM 2 FEET FROM I/B EDGE WAS FOUND WITH A 2 INCH DIAMETER DELAMINATION, 6 INCHES FROM THE T/E.  INSTALLED A 5 INCH DIAMETER HOT BOND REPAIR, PRIMED AND PAINTED PER SRM 51-70-05.
